Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 235273, 30 pages
Research Article

Quasimultipliers on 𝐹 -Algebras

1Department of Mathematics, Payamenoor University-Aligodarz Branch, Aligodarz, Iran
2Department of Mathematics and Computer Science, Amirkabir University of Technology, P.O. Box 15914, Tehran, Iran
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 7 June 2010; Revised 24 October 2010; Accepted 25 January 2011

Academic Editor: Wolfgang Ruess

Copyright © 2011 Marjan Adib et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marjan Adib, Abdolhamid Riazi, and Liaqat Ali Khan, “Quasimultipliers on -Algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 235273, 30 pages, 2011.